AAM: Regular Issues

AAM logo
Applications and Applied Mathematics:
An International Journal (AAM)

 ISSN: 1932-9466

 

 

Latest  Issues:

Volume 12, Issue 1, June 2017

Regular Issues:

Volume 11, Issue 2, December 2016

Vol. 11, Issue 1, June 2016

Vol. 10, Issue 2, December 2015

Vol. 10, Issue 1, June 2015

Vol. 9, Issue 2, December 2014

Vol. 9, Issue 1, June 2014

Vol. 8, Issue 2, December 2013

Vol. 8, Issue 1, June 2013

Vol. 7, Issue 2, December 2012

Vol. 7, Issue 1, June 2012

Vol. 6, Issue 2, December 2011

Vol. 6, Issue 1, June 2011 (Previously, Vol. 6, Issue 11, June 2011)

Vol. 5, Issue 2, December 2010 (Previously, Vol.5, Issue 10, December 2010)

Vol. 5, Issue 1, June 2010 (previously, Vol. 5, No 1, June 2010)

Vol. 4, Issue 2, December 2009 (previously, Vol. 4, No. 2, December 2009)

Vol, 4, Issue 1, June 2009 (previously, Vol. 4, No. 1, June 2009) 

Vol. 3, Issue 2, December 2008 (previously, Vol. 3, No. 2, December 2008)

Vol. 3, Issue 1, June 2008 (previously, Vol. 3, No. 1, June 2008)

Vol. 2, Issue 2, December 2007 (previously, Vol. 2, No. 2, December 2007)

Vol. 2, Issue 1, June 2007 (previously, Vol. 2, No. 1, June 2007)

Vol. 1, Issue 2, December 2006 (previously, Vol. 1, No. 2, December 2006)

Vol. 1, Issue 1, June 2006 (previously, Vol. 1, No. 1, June 2006)


Special Issues:

Special Issue No. 1 (August 2010)

 

Was this information helpful? Provide Feedback or report broken links.